# SDR UPS202916

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cell Cutout
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON FUEL CELL CUTOUT NR 7607 UPPER SURFACE.  MAINTENANCE BLENDED CORROSION, TREATED, FABRICATED AND INSTALLED RING FILLERS, ALL WORK DONE PER UP EO 727-57-1123.
